Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 162759, 6 pages
http://dx.doi.org/10.1155/2014/162759
Research Article

New General Theorems and Explicit Values of the Level 13 Analogue of Rogers-Ramanujan Continued Fraction

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791112, India

Received 4 September 2014; Accepted 6 November 2014; Published 27 November 2014

Academic Editor: Cheon S. Ryoo

Copyright © 2014 Nipen Saikia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nipen Saikia, “New General Theorems and Explicit Values of the Level 13 Analogue of Rogers-Ramanujan Continued Fraction,” Journal of Numbers, vol. 2014, Article ID 162759, 6 pages, 2014. doi:10.1155/2014/162759